# SDR TRAX200700433

- Difficulty date: March 27, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 22,652 hours, 19,762 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR RETRACTION RECEIVED STEERING INOP MSG FOLLOWED BY GEAR DISAGREE WARNING.  NOSE GEAR BOX RED.  AIRCRAFT RETURNED TO MKE AFTER T/O.  EMERGENCY DECLARED BY TOWER.  FLTS 4194, 4356 CX.
